# SDR 07FDEA04335

- Difficulty date: September 27, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 27,526 hours, 11,935 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: A52111338204
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT FWD PAX DOOR, BEAM NR 1.  REPAIR PERFORMED BY BLEND OUT CORROSION, NDT INSPECTION FOR CRACK FREE CONDITION IAW EA 6-5211-92172 AND RAS/AS/215/2005 ISSUE A.
